RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 317–326 (Mi zvmmf7754)  

Three problems on the vibrations of a viscous fluid

N. J. Bagaeva, N. N. Moiseev

Moscow

Full text: PDF file (973 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 144–158

Bibliographic databases:

Received: 20.05.1963

Citation: N. J. Bagaeva, N. N. Moiseev, “Three problems on the vibrations of a viscous fluid”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 317–326; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 144–158

Citation in format AMSBIB
\Bibitem{BagMoi64}
\by N.~J.~Bagaeva, N.~N.~Moiseev
\paper Three problems on the vibrations of a viscous fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 317--326
\mathnet{http://mi.mathnet.ru/zvmmf7754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0163540}
\zmath{https://zbmath.org/?q=an:0152.45304}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 144--158
\crossref{https://doi.org/10.1016/0041-5553(64)90111-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7754
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:117
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020